# SDR QXEA200800332

- Difficulty date: March 26, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 2,493 hours, 2,467 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Part serial: K0422
- Condition: Failed
- Location: Hyd System
- Part time: 2,496 hours, 2,470 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2459 - IN CRUISE THE NR 2 HYDRAULIC PUMP CAUTION ILLUMINATED FOLLOWED BY THE RUDDER CONTROL FOLLOWED BY THE NR 2 ISOLATION VALVE.  NORMAL CHECKLIST DIRECTED PTU ON NR 1.  HYDRAULIC FLUID HOT CAUTION LIGHT ON APPROACH.  FLAPS SELECTED AND RECEIVED A FLAP POWER CAUTION LIGHT.   LANDED WITH NO FLAPS, ALSO NO WHEEL BRAKES ON LANDING.  STOPPED WITH THE EMERGENCY PARKING BRAKE.  MAINTENANCE REPLACED THE ENGINE DRIVEN PUMP, THE PTU, PTU SELECTOR VALVE, HYDRAULIC RESERVOIR TEMP SWITCH.  BLED THE NR 2 HYDRAULIC SYSTEM AND BLED NR 1 AND NR 2 HYDRAULIC SYSTEM, BLED BRAKES, AND TAXI CHECKED FOR NOSE WHEEL STEERING AND PARKING BRAKES.  ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
